Drug Reactions

Usually a very widespread red irritable rash resuls from taking oral medication for example antibiotics. Many different drugs and medications can be responsible.

Often a very widespread red irritable rash resuls from taking oral medication for example antibiotics. Many different drugs and medications can be responsible.

The above description of widespread rash is the commonest form of drug reaction but in fact there are many dozens of different reactions which can be instigated by medications. These are too numerous to list.

Suffice is to say in the situation where a patient has a very troublesome eruption on the skin without any past history of skin disease, it is always wise to consider the possibility that medications can be responsible. This can include self-medication for example with vitamin products, etc.

Widespread skin irritation can be very complicated to separate from common diseases such as ezcema or psoriasis. Medications are a common cause of skin irritation and if you need my further advice, use 'consult the specialist' now.

© Dermatologist
Designed by Dash
Disclaimer
Privacy
Terms
crossmenu